The symmetric strong moment problem.

John Henry McCabe, AK Common

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

Sequences of polynomials that occur as denominators in the two point Pade table for two series expansions are considered in the special case when the series coefficients are solutions of a strong symmetric Stieltjes moment problem. The continued fractions whose convergents generate these polynomials as denominators are presented, together with determinant representations for the polynomials and the continued fraction coefficients. The log-normal distribution is used as an example.

Original languageEnglish
Pages (from-to)327-341
Number of pages15
JournalJournal of Computational and Applied Mathematics
Volume67
Publication statusPublished - 29 Mar 1996

Keywords

  • continued fractions
  • Pade approximants
  • symmetric distributions
  • ORTHOGONAL LAURENT-POLYNOMIALS
  • LOG-NORMAL DISTRIBUTIONS
  • FRACTIONS

Fingerprint

Dive into the research topics of 'The symmetric strong moment problem.'. Together they form a unique fingerprint.

Cite this